# SDR VNAA202305210001

- Difficulty date: May 10, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 19,090 hours, 17,179 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: CC67010043
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED R/H WING RIFLE PANEL MOUNTING FLANGE (CRACK APROX 2 .5" LONG) JUST I/B OF THE FLUTTER DAMPER.
